hdrol... heart racing
- 03-17-2009, 05:55 PM
hdrol... heart racing
well i started my hdrol cycle sunday at 50 mg/day.. today was my first day of lifting weights.. once i got to about my 12th set it was hard to keep my breath.. keep in mind i'm a hardgainer so i NEVER do cardio.. so i'm not in great shape.. but i preloaded hawthorne berry before the cycle at about 560mg a day.. (1 tablet)... i started it at two a day when i started my cycle.. i just took my heartbeat/per minute and it is about 15 beats higher than typical... should i worry about this?
or will it just take a little while for the higher dose of hawthorne berry to kick in and keep my heart happy..
of course this may all be in my head... i wouldn't think 50 mg of hdrol could do this to me... (192 lbs)
- 03-17-2009, 06:34 PM
my rest heart rate is a little higher than normal...started yesterday at 50mg...
I would imagine just concentrate on your breathing during the workout...take deep breaths and keep them consistent.
- 03-18-2009, 12:09 AM
try dosing fishoil at 10pills per day it sounds high but helped me with my heart ache on ephedra. but it should last too long. if it becomes a stunning pain drop the cycle this happening now is a huge hint that get ur pct asap in case u need to drop ur cycle
03-18-2009, 01:19 AM
Play it cool for now and see. 50mg rarely causes anything so bad, it's probably a little anxiety or something, steroids can do that.
Of course if it continues, or worsens, you might want to drop the cycle because I don't know of any ways to deal with an increased heart rate. It shouldn't be happening.
03-19-2009, 12:10 AM
I've had the same problem with H-drol. After about 4 days at 50mg had to cut the cycle short because of heart pains and VERY high BP. I was taking my support sups well in advance of this cycle also. BP returned to normal after I stopped using H-drol. I guest me and H-drol don't agree.
03-19-2009, 12:15 PM
my bp was 117/78... so.. no worries w/ that.. thank god
03-19-2009, 01:01 PM
the same thing happened to me man. the 1st time i took HD, i was like a jack rabbit. this settled down after like a week or so.......i will say not to take your last dose to close to bed time....you'll be toss n' turning all night.....
03-19-2009, 01:34 PM
im into my 2nd week here on hdrol and i almost was gonna stop it also cause my bp was very high. I preloaded all supps too for a week. This week my bp has come down alot and im thinking maybe the hdrol just shocked me for the first week . Dunno. My moods were kinda crappy too the first week and now its starting to stabilize. I started with 50 so maybe ill bump up now to 75 since things are looking better
03-19-2009, 01:37 PM
poppydogg... how high was your BP?... did you just let it go down or did you add in extra BP support?... mine is fine.. but i'm just curious
03-19-2009, 03:14 PM
sounds to me like it is causing some sort of anxeity issues with you. That explains the heart racing, restlessness, insomnia, etc.
03-19-2009, 09:20 PM
my bp bott number was as high as 96. Scary cause i was gonna stop the cycle. I upped the haw berrys and it came down the last few days.. I dont know if maybe it took my system a about a week to ge used to the hrol and then it just started to come down. Anyways its 135/80 now so im happy cause this cycle has been really good as far as gains. Im on my 2nd week up 4 lbs, definitely lifting more weight in every excercise, and overall feeling very good.
03-19-2009, 09:22 PM
04-06-2009, 10:48 PM
I noticed headaches and higher heart rate with h-drol, but it subsided after about a week.
Similar Forum Threads
- By bomb402 in forum AnabolicsReplies: 1Last Post: 04-10-2011, 12:57 PM
- By aca007 in forum PESReplies: 7Last Post: 03-29-2011, 10:56 AM
- By Meerspace in forum NutraplanetReplies: 3Last Post: 10-10-2009, 09:02 AM
- By pdigs in forum Training ForumReplies: 15Last Post: 08-28-2008, 02:23 PM
- By kingmonkey in forum AnabolicsReplies: 2Last Post: 06-24-2007, 03:59 PM